# SDR TWAA0009609

- Difficulty date: June 8, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,925 hours, 29,140 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, CABIN STA 1155 LRL 47 HAD CORROSION ON TRACK NUMBER 2.  REPLACED TRACK SECTION PER SRM 53-05, FIG 4F.
